upping the dose on blood pressure med

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

machelle
Regular Member


Date Joined Jun 2007
Total Posts : 491
   Posted 8/14/2008 9:45 AM (GMT -7)   
now my shaking is worse, its like one med does one thing to help but then you have to take another for side effects and so on. rolleyes

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 8/14/2008 5:47 PM (GMT -7)   
DID you talk to your doc before this med was upped or have you done this on own
I have been ill for a couple of days so I am kinda out of it with your post???
If you are working with your doc then give them a call and let them know this med is doing this
Keep us posted k

Please make sure you DO
talk with doc about ANY
medication changes prior too making them

Take care
LYN
  DX With Crohns,Pyoderma Gangrenosum,Anxiety/Panic,Fibro & Other DD
                                    Donate at  www.healingwell.com
 
Moderator @ Alzheimer's,Co Mod @ Anxiety/ Panic,Co Mod @ Crohns 
 
                                    FIGHT the FIGHT with all YOU HAVE
               Look For The GOOD,Even At Your Lowest
 
     Listen To Your Heart,Look Inside Yourself,Understand You
 
 
 
                    


nervymeg
Veteran Member


Date Joined Jul 2006
Total Posts : 2721
   Posted 8/14/2008 5:55 PM (GMT -7)   

Machelle,

I'm kind of out of the loop too..I'm not sick, but my 'puter is! What meds are causing this? Are you keeping your blood sugar up? IF I forget to eat, I get the bad rattles.

Meg


Co-moderator Anxiety/Panic
Panic Attack Survivor
Weekend Warrior Princess
 


machelle
Regular Member


Date Joined Jun 2007
Total Posts : 491
   Posted 8/14/2008 8:10 PM (GMT -7)   
he upped my med because my blood pressure was high, when they have have checked my blood sugar its always good, but sometimes i wonder if it drops, i take lexapro, klonopin for anxiety,enalapril for blood pressure, a beta blocker for heart palpatations, and sometime wonder trembling all over, the trembling all over was there before meds, i also have a high liver function for some reason confused i worry i have essential tremors but i have so many things wrong, i hope i don't have parkinsons but my trembling is when i function, its weird when i get on a inversion table a table to help your back that lays all the way back or upside down. my muscles start jerking bad.

nervymeg
Veteran Member


Date Joined Jul 2006
Total Posts : 2721
   Posted 8/15/2008 6:35 PM (GMT -7)   

Machelle,

That sounds a bit scary. I can understand your concern. If it continues please go and get this checked with your doctor. It's better to know that truth than to worry about "what might be". Trust me on that!

Hugs,

Meg


Co-moderator Anxiety/Panic
Panic Attack Survivor
Weekend Warrior Princess
 


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 8/15/2008 6:59 PM (GMT -7)   

Hello Machelle,

I have  the essential tremor too and take a beta blocker for that.  Please do talk to your physician if you having issues with your medications as your physician is your best advocate for helping you adjust your meds.

Take care.........................gentle hugs

Kitt

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 11:10 AM (GMT -7)
There are a total of 2,734,768 posts in 301,246 threads.
View Active Threads


Who's Online
This forum has 151352 registered members. Please welcome our newest member, dillon91750.
366 Guest(s), 11 Registered Member(s) are currently online.  Details
ResilienceR, TOOTY, Lymepilot, tickcheckguy, compiler, Girlie, Ineedhelp, Tudpock18, Fairwind, ChickenArise, Tall Allen


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer